# SDR UALA2012092405398

- Difficulty date: September 23, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 71,572 hours, 26,534 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Condition: Leaking
- Location: Ctr Fuel Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM THE CENTER FUEL TANK RIGHT FORWARD CORNER DRIPPING ONTO THE AIR COND PACK DUCTING.  FUEL EXIT FOUND AT LOWER FORWARD OUTBOARD FITTING ABOVE RIGHT AIR COND BAY COMPARTMENT LEAK IS MARKED.  REPAIRED FUEL LEAK REF MM.  SEALANT APPLIED SEPT 241500.
